# SDR CALA2009052600270

- Difficulty date: May 21, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737924
- Aircraft serial: 30128
- Aircraft time: 23,697 hours, 9,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0738; CRACK ON INTERCOSTAL BETWEEN STA 312 AND STA 328, MOST LEFT OUTBOARD SIDE.  REMOVED AND REPLACED INTERCOSTAL REF SRM 51-40-02.
